# SDR DL76S951783

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, LIGHTNING STRIKE ABOVE L/E OF LEFT WING.  REPAIRED PER SRM 53-00-01, DYE CHECKED OK AND PAINTED.
